Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Hi sir I have problem of chronic gingivitis in x ray I got that I am loosening my bone what could be possible reason. Could it be hormonal balance due to mtp pill I used it three times and use oral contraceptive. Sometime if it is hormonal imbalance please tell what to do. I will be very thankful.

1 Doctor Answered
Avoid taking Such pills as they do cause hormonal balance and have many complications in later age also. Better use devices like condoms. For treatment of present complications consult for homeopathic treatment.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.